# SDR SWAA2022061514635

- Difficulty date: June 2, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 58,679 hours, 34,769 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN A/C BAY ON UPPER ATTACH ANGLE AT STA 663 RBL 8 / [01] INSTALLED EWIZ PROTECTION IAW AMM 20-60-07-913-801;[22] REMOVED DAMAGE; FABRICATED AND INSTALLED REPAIR TO CRACK FOUND IN A/C BAY ON UPPER ATTACH ANGLE AT STA 663 RBL 8 IAW SRM 57-10-10-2R-5;[23] ALL WORK C/W AUDIT C/W
